Please verify your email address to receive email notifications.

Enter your email address

We have sent you a verification email. Please check your inbox and spam folder.

Unable to send verification, please refresh and try again later.

  • Q&A with Australian Health Practitioners

    Tear and dry eye debris

    Related Topic
    I have glaucoma and have had my eye drops for more than 17 years. I found that I could not see some things very clearly and occasionally, I had tears and dry debris for a whole day. Please advise why this occurs.
  • Find a professional to answer your question

  • Glaucoma Australia is the peak glaucoma awareness/education/support association in Australia.It is a national, not-for-profit registered charity dedicated to providing educational services to raise awareness about … View Profile

    The condition you have is called blepharitis - a very common chronic condition made worse by dry eye and low grade inflammation.

    Both are made worse by most glaucoma medications though newer, gentler formulations and preservative free eyedrop preparations can be very helpful. You can get blepharitis without exposure to glaucoma medications and at some point in time most people will suffer from it.

    Do not stop your eye drops because of it but perhaps speak to your eye healthcare professional about treatment options to help with your symptoms. 

    Fortunately the treatment is cheap and simple 

    https://patient.info/health/blepharitis-leaflet

answer this question

You must be a Health Professional to answer this question. Log in or Sign up .

You may also like these related questions

Ask a health question
Community Sponsor(s)

Empowering Australians to make better health choices